A new family of surfaces with p g =0 and K 2 =3
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 37 (2004) no. 4, p. 507-531
@article{ASENS_2004_4_37_4_507_0,
     author = {Mendes Lopes, Margarida and Pardini, Rita},
     title = {A new family of surfaces with ${p}\_{g}=0$ and ${K}^{2}=3$},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 37},
     number = {4},
     year = {2004},
     pages = {507-531},
     doi = {10.1016/j.ansens.2004.04.001},
     zbl = {1078.14054},
     mrnumber = {2097891},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2004_4_37_4_507_0}
}
Mendes Lopes, Margarida; Pardini, Rita. A new family of surfaces with ${p}_{g}=0$ and ${K}^{2}=3$. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 37 (2004) no. 4, pp. 507-531. doi : 10.1016/j.ansens.2004.04.001. http://www.numdam.org/item/ASENS_2004_4_37_4_507_0/

[1] Barth W., Peters C., Van De Ven A., Compact Complex Surfaces, Ergebnisse der Mathematik und ihrer Grenzgebiete (3), vol. 4, Springer-Verlag, Berlin, 1984. | MR 749574 | Zbl 0718.14023

[2] Beauville A., Sur le nombre maximum de points doubles d’une surface dans P 3 μ5)=31), in: Journées de Géométrie Algébrique d'Angers, Juillet 1979/Algebraic Geometry, Angers, 1979, Sijthoff & Noordhoff, Alphen aan den Rijn - Germantown, Md., 1980, pp. 207-215. | MR 605342 | Zbl 0445.14016

[3] Burniat P., Sur les surfaces de genre P 12 >1, Ann. Mat. Pura Appl. (4) 71 (1966). | MR 206810 | Zbl 0144.20203

[4] Burns D.M., Wahl J.M., Local contributions to global deformations of surfaces, Invent. Math. 26 (1974) 67-88. | MR 349675 | Zbl 0288.14010

[5] Catanese F., Singular bidouble covers and the construction of interesting algebraic surfaces, in: Algebraic Geometry: Hirzebruch 70, Contemporary Mathematics, vol. 241, American Mathematical Society, 1999, pp. 97-120. | MR 1718139 | Zbl 0964.14012

[6] Catanese F., Debarre O., Surfaces with K 2 =2,p g =1,q=0, J. Reine Angew. Math. 395 (1989) 1-55. | MR 983058 | Zbl 0658.14016

[7] Cossec F., Projective models of Enriques Surfaces, Math. Ann. 265 (1983) 283-334. | MR 721398 | Zbl 0501.14021

[8] Cossec F., Dolgachev I., Enriques Surfaces I, Progress in Mathematics, vol. 76, Birkhäuser, 1989. | MR 986969 | Zbl 0665.14017

[9] Dolgachev I., Mendes Lopes M., Pardini R., Rational surfaces with many nodes, Compositio Math. 132 (3) (2002) 349-363. | MR 1918136 | Zbl 1059.14050

[10] Grothendieck A., Fondements de la géométrie algébrique, exposés 232, 236, collected Bourbaki talks, Paris, 1962.

[11] Inoue M., Some new surfaces of general type, Tokyo J. Math. 17 (2) (1994) 295-319. | MR 1305801 | Zbl 0836.14020

[12] Keum J.H., Some new surfaces of general type with p g =0, Preprint, 1988.

[13] Van Lint J.H., Introduction to Coding Theory, Graduate Texts in Mathematics, vol. 86, Springer-Verlag, Berlin, 1992. | MR 1217490 | Zbl 0747.94018

[14] Manetti M., Degeneration of algebraic surfaces and applications to moduli problems, Tesi di Perfezionamento, Scuola Normale Superiore, Pisa, 1996.

[15] Mendes Lopes M., Pardini R., The bicanonical map of surfaces with p g =0 and K 2 7, Bull. London Math. Soc. 33 (2001) 265-274. | MR 1817764 | Zbl 1075.14514

[16] Mendes Lopes M., Pardini R., A connected component of the moduli space of surfaces of general type with p g =0, Topology 40 (5) (2001) 977-991. | MR 1860538 | Zbl 1072.14522

[17] Mendes Lopes M., Pardini R., Enriques surfaces with eight nodes, Math. Z. 241 (2002) 673-683. | MR 1942235 | Zbl 1012.14013

[18] Mendes Lopes M., Pardini R., The bicanonical map of surfaces with p g =0 and K 2 7, II, Bull. London Math. Soc. 35 (3) (2003) 337-343. | MR 1960943 | Zbl 1024.14020

[19] Morrison D., On the moduli of Todorov surfaces, in: Algebraic Geometry and Commutative Algebra, vol. I, Kinokuniya, Tokyo, 1988, pp. 313-355. | MR 977767 | Zbl 0689.14014

[20] Mumford D., Geometric Invariant Theory, Ergebnisse der Mathematik und ihrer Grenzgebiete, Neue Folge, vol. 34, Springer-Verlag, Berlin, 1965. | MR 214602 | Zbl 0147.39304

[21] Naie D., Surfaces d’Enriques et une construction de surfaces de type général avec p g =0, Math. Z. 215 (2) (1994) 269-280. | MR 1259462 | Zbl 0791.14016

[22] Pardini R., The classification of double planes of general type with K 2 =8 and p g =0, J. Reine Angew. Math. 417 (1991) 191-213. | Zbl 0721.14009

[23] Pardini R., The classification of double planes of general type with p g =0 and K 2 =8, J. Algebra 259 (2003) 95-118. | MR 1953710 | Zbl 1066.14046

[24] Peters C., On certain examples of surfaces with p g =0 due to Burniat, Nagoya Math. J. 66 (1977) 109-119. | MR 444676 | Zbl 0342.14018

[25] Reider I., Vector bundles of rank 2 and linear systems on algebraic surfaces, Ann. of Math. 127 (1988) 309-316. | MR 932299 | Zbl 0663.14010

[26] Todorov A.N., A construction of surfaces with p g =1, q=0 and 2K 2 8. Counterexamples of the global Torelli theorem, Invent. Math. 63 (2) (1981) 287-304. | MR 610540 | Zbl 0457.14016

[27] Xiao G., Finitude de l'application bicanonique des surfaces de type général, Bull. Soc. Math. France 113 (1985) 23-51. | Numdam | MR 807825 | Zbl 0611.14031

[28] Xiao G., Degree of the bicanonical map of a surface of general type, Amer. J. Math. 112 (5) (1990) 713-737. | MR 1073006 | Zbl 0722.14025